MathSciNet Relay Station
MathSciNet bibliographic data
MR617541 47B55 (26A21 28A60 46E05)
Dashiell, Frederick K., Jr. Nonweakly compact operators from order-Cauchy complete $C(S)$ lattices, with application to Baire classes. Trans. Amer. Math. Soc. 266 (1981), no. 2, 397–413.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement